# SDR SWAA2022032578524

- Difficulty date: February 27, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF LT W/W LOWER KEEL BEAM ATTACHED ANGLE CRACKED @ APPROX. LBL-20 STA 727 FWD MKD DOT / [01] REMOVED ATTACH ANGLE AT AFT OF LT W/W LOWER KEEL BEAM PER SRM 51-40-02-0G-0.;[02] VERIFIED REMOVAL;[03] FABRICATED ATTACH ANGLE FROM MATERIAL 2024-0 .0.063'' CLAD 'PER DWG 149A7692.PENDING HEAT TREATMENT HT TR TO T42.;[04] VERIFIED FABRICATION;[05] LOCATED AND DRILLED FABRICATED PARTS (ANGLE) PER SRM51-40-05-0G-0;[06] PERFORMED HEAT TREATMENT PER BAC 5602.;[07] VERIFIED HEAT TREATMENT AND LOCATED AND DRILLED FABRICATED PARTS (ANGLE). OK TO TREAT AND PRIME;[08] TREATED AND PRIMED FABRICATED PART PER SRM 51-20-01-0G-0.;[09] VERIFIED 8 OK TO INSTALL FABRICATED PARTS;[10] INSTALLED FABRICATED ATTACH ANGLE AT AFT OF LT W/W LOWER KEEL BEAM PER SRM 51-40-02-0G-0.;[11] VERIFIED 10 COMPLETE
